# SDR IPXA1569896

- Difficulty date: October 13, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 1066
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD NR 949168 FOUND DRILL START IN CHANNEL AT LOCATION BS 1066, LB 66, WL 143.  R & R CHANNEL IAW SRM 51-40-02-0G.
